# SDR ASOA20161001059

- Difficulty date: October 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND LT FLOOR SILL CORRODED BETWEEN FS559+16 - FS559+64.  MTC C/W ECTC REO 601R-53-00-526 AND GREO 601R-53-00-526 DATED 05-22-13.
